About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 6 (1993), Issue 1, Pages 1-9
http://dx.doi.org/10.1155/S1048953393000012

Strong laws of large numbers for arrays of rowwise conditionally independent random elements

1Georgia State University, Department of Mathematics and Computer Science, Atlanta, GA 30303, USA
2Mashhad University, Department of Statistics, Mashhad, Iran
3University of Georgia, Department of Statistics, Athens, GA 30602, USA

Received 1 August 1992; Revised 1 January 1993

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let {Xnk} be an array of rowwise conditionally independent random elements in a separable Banach space of type p, 1p2. Complete convergence of n1rk=1nXnk to 0, 0<r<p2 is obtained by using various conditions on the moments and conditional means. A Chung type strong law of large numbers is also obtained under suitable moment conditions on the conditional means.